# SDR E5W2003F00001

- Difficulty date: November 5, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N407SM
- Make and model: Bell 407
- Aircraft serial: 53289
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Condition: Cracked
- Location: Droop Stop
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-LIKE INDICATIONS AT STUD RADIUS CONTINUING TO HOLES ON SOME OF THE STUDS.  IMPERFECTIONS, DEFECTS DETECTED BY FLUORESCENT PENT.
